Absence of absolute summability of the spectral expansions of functions from Nikol'skii's class by Riesz means
Matematičeskie zametki, Tome 36 (1984) no. 1, pp. 65-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_36_1_a6,
author = {V. G. Dolgolaptev},
title = {Absence of absolute summability of the spectral expansions of functions from {Nikol'skii's} class by {Riesz} means},
journal = {Matemati\v{c}eskie zametki},
pages = {65--71},
year = {1984},
volume = {36},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_36_1_a6/}
}
TY - JOUR AU - V. G. Dolgolaptev TI - Absence of absolute summability of the spectral expansions of functions from Nikol'skii's class by Riesz means JO - Matematičeskie zametki PY - 1984 SP - 65 EP - 71 VL - 36 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1984_36_1_a6/ LA - ru ID - MZM_1984_36_1_a6 ER -
V. G. Dolgolaptev. Absence of absolute summability of the spectral expansions of functions from Nikol'skii's class by Riesz means. Matematičeskie zametki, Tome 36 (1984) no. 1, pp. 65-71. http://geodesic.mathdoc.fr/item/MZM_1984_36_1_a6/